# SDR MASA97015

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6YV
- Make and model: Beech 1900D
- Aircraft serial: UE6
- System (JASC): 5270 · Door Warning System
- Part: Switch Actuator
- Part number: CMD3211Q1
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5590 - MCO-PFN - AT 20,000 FEET THE CARGO DOOR ANNUNCIATOR ILLUMINATED.  AFTER COMPLETING THE CABIN DOOR/CARGO DOOR EMERGENCY CHECKLIST FLIGHT CREW DIVERTED TO TPA.  THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  INSPECTED CARGO DOOR AND FOUND NO DISCREPANCIES WITH THE DOOR.  DEFERRED THE CARGO DOOR ANNUNCIATOR PER MEL 52-2.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  SWITCH ACTUATOR WAS REPLACED.  (M)
